# SDR ABXA9700741

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45728
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Cracked
- Location: Bs 207
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE FORWARD SUBFLOOR MEMBRANE CRACKED AT FS 207 AND LBL 26.  REPAIRED FORWARD SUBFLOOR MEMBRANE IAW DC9 SRM 53-01.
